Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

169 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

When i poop, i poop this weird substance

Hi, when i poop, i poop this weird substance. I don t know what it is kinda smells sour. I was wondering if you could help me. It s a little disconcerting; and it seems like a liquid slash poop bits.
Wed, 18 May 2011
Report Abuse
Question is related to
Diseases and Conditions ,   ,  
Drug/Medication ,  
General & Family Physician 's  Response
Hello;
welcome to HealthcareMagic
If the poop is sour that means it is acidic and it is because of acidity and indigestion.You may be suffering form acute gastritis or GERD (gastro esophageal reflux syndrome).Consult a doctor and he will prescribe you an anti-emetic along with an antacid like ranitidine and you should be fine in a day .Also please take care and don't have spicy food;heavy meals;fatty fried food as it will increase the acidityand the poop may come again.
thanks
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi, there s poop stuck in my anus and I can t push it back in and out and it s really uncomfortable and it hurts sometimes. When I use the mirror to see my butt there s a weird big lump or something and I don t know what that is. This started two nights ago. Will Laxative work or do I really need to see a doctor?

doctor1 MD

Hello, for the past 3 days now I have experienced a horrible pain within my anus when pooping and sitting- i noticed a orange/red mucus like substance in my toilet afterwards and am extremely worried. I barely go to the toilet now because of this pain- it also stops me from urinating because the pain is unbareable when going to the bathroom. The pain is very uncomfortable.

doctor1 MD

i am a teenager on no drugs or alchohol and i have no perscriptions for things such as advil,prozac, and other legal prescription drugs. i jsut started having a small amount of semen come out of my penis when i go poop. it is nonorgasmic

Recent questions on  Ranitidine

doctor1 MD

Gallbladder out in june of 2010 but before had been on 80 mg of simvistatin and everything was hurting when I stopped the med everything went back to normal, except my upper right pain under my ribs. have been on ranitidine for couple of years, could it be that. but also after stopping the simvistatin my pain in URQ radiates to by back bone, now have pvcs that I never had and just feel horrible most of the time. Have I been poisoned or should I try stopping the ranitidine ?

doctor1 MD

Hi I came back from India 10 days ago with a diarrhea... it subsided but I have been experiencing discomfort in my stomach ever since.... my doctor gave me Ranitidine 150 mg (twice daily) to make the acidity go away... but I'm still alternately constipated or have an urge to go. Also I noticed my stools are olive greenish in color... it is really bothering me... any help or good advice appreciated. Should I be tested for H.Pylori or something more serious? It has been ten days already.

doctor1 MD

keep feeling this random flutter in my chest . comes and goes, in ae a week and a half ago, thay said heartrate was high then 140bm, since then doctor gave me atenol 50 mg to slow it down a little, which has worked. then 3 days ago is started again, lasted before for and or so, then same, second day. today it has been on and off throughout the day.



I am curently take ranitidine for gord that i have, and been taking amitriptyline 25 mg at night for last for last 6 weeks, and allso Zopiclone 3.75 mg 2 at night, 13 weeks, doctor said that should reduce amount to 1 a night then gradualy stop taking them. wondering if the tablets an cause irregular hearbeats like i get, can feel it slow then feels like skips a beat and feel it flutter in my chest.



Thanks for any advice you give me.

doctor1 MD

Every 3-4 days, a raised, itchy rash will appear somewhere on my 12 year-old s body. Never in the same place. First it was on buttocks, then hands, forearms another day, shins a few days later. Yesterday it appeared on his wrists, knees and cheeks. It is alleviated in a matter of minutes after administering separate dosages of prednisolone, Zyrtec and Zantac. The hives first appeared May 10 after a day spent in the woods with friends. He may have rubbed a Bounce dryer sheet on his body to deter insects. But the rash will not completely go away and we are almost out of the prescription. Any thoughts?

doctor1 MD

Pain on left upper side of chest, out of breath, sweating in cold room, extremely fatigued and acid reflux .

doctor1 MD

Throat pain If i eat a normal food, feeling spicy while swallowing. Pain during drinking water as well. This is happening from 1 week.

doctor1 MD

69 year old male - for two months I have had excess mucus in my throat. i particularly notice it at night and often start swallowing to try to get rid of the mucus - very disruptive of sleep. I have been taking Mucinex (2-4 tablets/day) for the...